Takip et
Ayten Pekin
Ayten Pekin
istanbul.edu.tr üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
A generalization of g-supplemented modules
B Kosar, C Nebiyev, A Pekin
Miskolc Mathematical Notes 20 (1), 345-352, 2019
152019
Essential supplemented modules
C Nebiyev
International Journal of Pure and Applied Mathematics 120 (2), 253-257, 2018
142018
Amply essential supplemented modules
C Nebiyev, HH Okten, A Pekin
Journal of Scientific Research and Reports 21 (4), 1-4, 2018
92018
An algorithm for explicit form of fundamental units of certain real quadratic fields and period eight
O Ozer, A Pekin
European Journal of Pure and Applied Mathematics 8 (3), 343-356, 2015
72015
Continued fractions of period six and explicit representations of fundamental units of some real quadratic fields
A Pekin, HI Can
The Journal of the Indian Mathematical Society 72 (1-4), 183-194, 2005
72005
Some criteria on invariant values
S Işıkay, A Pekin
Maejo International Journal of Science and Technology 12 (2), 101-111, 2018
22018
Explicit Form of Fundamental Units of Certain Real Quadratic Fields
GK Gozeri, A Pekin
European Journal of Pure and Applied Mathematics 7 (1), 55-64, 2014
22014
On imaginary quadratic fields whose class numbers are divisible by 3
A Pekin
Int. J. Contemp. Math. Sciences 3 (7), 327-329, 2008
22008
New bounds for fundamental units and class numbers of real quadratic fields
S Isikay, A Pekin
Bulletin of the Korean Mathematical Society 58 (5), 1149-1161, 2021
12021
An algorithm for explicit form of fundamental units of certain real quadratic fields
Ö Özer, A Pekin
J. Anal. Number Theory 4, 23-27, 2016
12016
On the transcendence of some power series
G Karadeniz Gözeri, A Pekin, A Kılıçman
Advances in Difference Equations 2013 (1), 1-8, 2013
12013
Divisibility criteria for class numbers of imaginary quadratic fields whose discriminant has only two prime factors
A Pekin
Abstract and Applied Analysis 2012, 2012
12012
On some solvability results of Diophantine equations and the class number of certain real quadratic fields
A Pekin
Int. J. Contemp. Math. Sciences 4 (32), 1605-1609, 2009
12009
On Yokoi’s Invariants and the Ankeny–Artin–Chowla conjecture
S Işıkay, A Peki̇n
International Journal of Number Theory, 1-12, 2021
2021
On (m; n)-semiprime submodules.
A Pekin, S Koc, EAĞ UĞurlu
Proceedings of the Estonian Academy of Sciences 70 (3), 2021
2021
Some properties of (amply) g-radical supplemented modules
B Kosar, A Pekin
Miskolc Mathematical Notes 22 (2), 755-762, 2021
2021
On g-radical supplement submodules
HH Ökten, A Pekin
Miskolc Mathematical Notes 22 (2), 687-693, 2021
2021
S-Semiprime Submodules and-Reduced Modules
A Pekin, Ü Tekir, Ö Kılıç
Journal of Mathematics 2020, 2020
2020
Essential supplemented lattices
HH Ökten, A Pekin
Miskolc Mathematical Notes 21 (2), 1013-1018, 2020
2020
Amply Cofinitely e-Supplemented Modules
B Koşar, C Nebiyev, A Pekin
VIII Annual International Conference of the Georgian Mathematical Union, 122, 2017
2017
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20